# SDR 99ZZZX2360

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N183JP
- Make and model: Cessna 180J
- Aircraft serial: 18052620
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 05170392
- Condition: Loose
- Location: Door Handle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N 0517039-2 - TWO DOOR HANDLES' SPLINED BUSHING SEPARATES FROM HANDLE CASTING.  SUBMITTER STATED THIS IS A CHRONIC PROBLEM WITH THIS PART NUMBER.  REPLACED MANY DOOR HANDLES THAT HAVE SEPARATED - THIS HAPPENS ALMOST EXCLUSIVELY TO NEW HANDLES.
